# SDR AALA202105229001

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10299
- Aircraft time: 983 hours, 283 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM IN FLIGHT FOR AFT LAVATORY SMOKE AND CRC WARNING.  WARNING EXTINGUISHED WITHIN 10 SECS ON ITS OWN.  NO EVIDENCE OF SMOKE BY CABIN CREW. REVIEWED POST FLIGHT REPORT. ACCOMPLISHED OPS TEST OF LAV SMOKE DETECTION SYSTEM. ALL TESTS PASSED IAW MM 26-17-00.
